Archived Edition Vol. 4, No. 2, 1978

Editors: D.G. Bourgin (Houston), B. Jóhnson (Nashville), A. Lelek (Houston), J.S. Mac Nerney (Houston), J.W. Neuberger (Emory), B.H. Neumann (Australian National University), J.Schmidt (Houston)
Managing Editor: G.G. Johnson (Houston)
Associate Managing Editors: J. Hausen (Houston), J.A. Johnson (Houston)

Houston Journal of Mathematics


Michael Anshel
Decision Problems for HNN Groups and Commutative Semigroups, pp. 137-142.

Maurizio Badii, Antonio Croce
Perturbations of Linear Operator Sums, pp. 143-148.

Matthew G. Brin
Improving 3-Manifold Compactifications of Open 3-Manifolds, pp. 149-163.

Carl Eberhart
Continua With Locally Connected Whitney Continua, pp. 165-173.

David Handelman, John Lawrence, William Schelter
Skew Group Rings, pp. 175-198.

J. R. Hedstrom, E. G. Houston
Pseudo-Valuation Domains (II), pp. 199-207.

Wayne Lewis, John J. Walsh
A Continuous Decomposition of the Plane Into Pseudo-Arcs, pp. 209-222.

L. D. Loveland
Crumpled Cubes That Are Finite Unions of Cells, pp. 223-228.

J. F. McClendon
A Homotopy Product, pp. 229-238.

Frank Quinn
Nilpotent Classifying Spaces, and Actions of Finite Groups, pp. 239-248.

William T. Reid
Ramifications of the Fundamental Lemma of the Calculus of Variations, pp. 249-262.

H. Silverman, E. Silvia
Convex Families of Starlike Functions, pp. 263-268.

H. Silverman, M. Ziegler
Functions of Positive Real Part With Negative Coefficients, pp. 269-275.

Martha K. Smith
Derivations of Group Algebras of Finitely-Generated, Torsion-Free, Nilpotent Groups, pp. 277-288.